RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 1, Pages 240–247 (Mi izv2296)  

On a uniqueness theorem

Yu. N. Frolov


Abstract: With an arbitrary solution of an operator equation of infinite order, a series of elementary solutions is associated. It is shown that if all coefficients of this series are zero, then the solution of the equation is identically zero.

Full text: PDF file (561 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:1, 241–248

Bibliographic databases:

UDC: 517.9
MSC: Primary 34A35; Secondary 34A20
Received: 05.04.1971

Citation: Yu. N. Frolov, “On a uniqueness theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 36:1 (1972), 240–247; Math. USSR-Izv., 6:1 (1972), 241–248

Citation in format AMSBIB
\Bibitem{Fro72}
\by Yu.~N.~Frolov
\paper On a~uniqueness theorem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 1
\pages 240--247
\mathnet{http://mi.mathnet.ru/izv2296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=291588}
\zmath{https://zbmath.org/?q=an:0268.34020}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 1
\pages 241--248
\crossref{https://doi.org/10.1070/IM1972v006n01ABEH001873}


Linking options:
  • http://mi.mathnet.ru/eng/izv2296
  • http://mi.mathnet.ru/eng/izv/v36/i1/p240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:120
    Full text:43
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020